# SDR RAIA970921

- Difficulty date: September 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N551HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41040
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: SP4594
- Condition: Dirty
- Location: Cargo Compt
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 7200 - FSM- MAIN BAGGAGE BAY DOOR WARNING LIGHT ILLUMINATED AFTER TAKEOFF.  MAINTENANCE CLEANED CARGO DOOR MICRO-SWITCHES.  (M)
